MathSciNet Relay Station
MathSciNet bibliographic data
MR2793645 34B10 (34B18 47N20)
Feng, Meiqiang Existence of symmetric positive solutions for a boundary value problem with integral boundary conditions. Appl. Math. Lett. 24 (2011), no. 8, 1419–1427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement